# SDR CA970624026

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767209
- Engine: Pwa JT9D7R4D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T41202
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF UNABLE TO RETRACT NOSE LANDING GEAR. AIRCRAFT RETURNED. UNABLE TO DUPLICATE SNAG DURING GEAR SWING. REPLACED NOSE GEAR LOCK ACTUATOR
